# SDR USAA2010122793243

- Difficulty date: December 23, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A320-214
- Aircraft serial: 1393
- Aircraft time: 26,829 hours, 17,418 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 325081
- Condition: Faulty
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1521 CLT-DEN - BURNING SMELL - STRONG ODOR PERMEATED ENTIRE AIRCRAFT FROM TIME GEAR WAS LOWERED UNTIL CLEARED THE RUNWAY.  COCKPIT CREW NOTICED ODOR WHICH WAS LATER REPORTED BY FORWARD AND AFT FLIGHT ATTENDANTS.  ODOR EVENTUALLY DISSIPATED FOUR MINUTES AFTER TOUCHDOWN.  MAINTENANCE TROUBLESHOT TO AFT GALLEY BALLAST.  REMOVED AND REPLACED 4R BALLAST.
